# SDR CALA2013080890268

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,162 hours, 9,044 cycles
- Engine: Pwa PW4090
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: No Test
- Location: Wx Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WEATHER RADAR FAILS AUDIO PORTION OF TEST.
